Alert archive / North Dakota / Areal Flood Warnings in 2021

Areal Flood Warning 2, NWS Bismarck, ND

June 8, 2021Burleigh County, Emmons County, Kidder County, North Dakota

NWS Bismarck, ND issued this areal flood warning at Jun 8, 2021, 3:57 PM CDT for Burleigh County, Emmons County, Kidder County, North Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2021, 3:57 PM CDT (20:57 UTC)
Expired
Jun 8, 2021, 10:00 PM CDT
In force
6 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Burleigh County, ND, Emmons County, ND, Kidder County, ND

The radar

The Bismarck radar (KBIS), 53 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:00 PM CDTHEAVY RAIN 4.65 Ne Braddock, NDREPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-518 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted.

360 
WGUS43 KBIS 082057
FLWBIS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
357 PM CDT Tue Jun 8 2021

NDC015-029-043-090300-
/O.NEW.KBIS.FA.W.0002.210608T2057Z-210609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Emmons ND-Kidder ND-
357 PM CDT Tue Jun 8 2021

The National Weather Service in Bismarck has issued a

* Flood Warning for...
  Southeastern Burleigh County in south central North Dakota...
  North Central Emmons County in south central North Dakota...
  Southwestern Kidder County in south central North Dakota...

* Until 1000 PM CDT Tuesday.

* At 357 PM CDT, local law enforcement reported flooding in the 
  warned area.  Between 4 and 8 inches of rain have fallen.

* Some locations that will experience flooding include...
  Hazelton and Braddock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4667 10026 4672 10016 4678 9993 4675 9984
      4663 9976 4663 9992 4662 9992 4639 10029
      4644 10037 4660 10032

$$

Hollan
2 follow-up statements
010 
WGUS83 KBIS 090015
FLSBIS

Flood Statement
National Weather Service Bismarck ND
715 PM CDT Tue Jun 8 2021

NDC015-029-043-090300-
/O.CON.KBIS.FA.W.0002.000000T0000Z-210609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Emmons ND-Kidder ND-
715 PM CDT Tue Jun 8 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR 
SOUTHEASTERN BURLEIGH, NORTH CENTRAL EMMONS, AND SOUTHWESTERN KIDDER 
COUNTIES...

At 715 PM CDT, flooding continued across the warned area. Between 4 
and 8 inches of rain have fallen.

Some locations that will experience flooding include...
  Hazelton and Braddock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4667 10026 4672 10016 4678 9993 4675 9984
      4663 9976 4663 9992 4662 9992 4639 10029
      4644 10037 4660 10032

$$

Hollan
393 
WGUS83 KBIS 090256
FLSBIS

Flood Statement
National Weather Service Bismarck ND
956 PM CDT Tue Jun 8 2021

NDC015-029-043-090306-
/O.EXP.KBIS.FA.W.0002.000000T0000Z-210609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Emmons ND-Kidder ND-
956 PM CDT Tue Jun 8 2021

...FLOOD WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR 
SOUTHEASTERN BURLEIGH, NORTH CENTRAL EMMONS AND SOUTHWESTERN KIDDER 
COUNTIES...

Although rain may continue through the night, flooding is no longer 
expected to pose a threat. Please continue to heed remaining road 
closures, and do not drive across any flooded roads.

LAT...LON 4667 10026 4672 10016 4678 9993 4675 9984
      4663 9976 4663 9992 4662 9992 4639 10029
      4644 10037 4660 10032

$$

Anglin

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this areal flood warning went out at Jun 8, 2:56 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 8, 2:56 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Bismarck ND
256 PM CDT Tue Jun 8 2021

.SHORT TERM...(This evening through Wednesday night)
Issued at 255 PM CDT Tue Jun 8 2021

Severe weather potential through tonight highlights the short term
forecast period.

Ongoing strong to severe convection continues across portions of
the central and south central as per previous discussions. These
storms are firing along a warm front that is draped across the
central which should allow convection to continue drifting north
through the afternoon. The strongest storms will generally be
along and to the warm side of the warm front. Large hail and
damaging winds are the primary threats for this earlier activity.
Flash flooding will also remain a threat with any of these
training thunderstorms, especially across the south central.

Attention then turns to the northwest late this afternoon and into
tonight as height falls approach after 21z along with a stronger
shortwave ejecting from the western longwave trough (likely
closer to 00z). At the surface, a developing low will deepen near
the border of eastern Wyoming and Montana before moving northeast
into western North Dakota late this afternoon. This low, along
with the warm front and surface trough extending north northeast
of the low should be the focus of this later thunderstorm
potential. Confidence is high that a complex of strong to severe
storms will approach the northwest from eastern Montana this
evening in an environment characterized by MLCAPE in the 1500 to
3000 J/kg and 0-6 km shear ranging from 35 to 50 knots (strongest
shear will be near the Canadian border). Deep layer shear vectors
in this area look to have a significant parallel component to the
surface trough, which could suggest upscale growth and a linear
storm mode with potentially embedded supercell
structures/mesocyclones and bowing/line segments. Damaging wind
gusts to 70 mph and large hail up to golf balls will be the
primary hazards but a tornado or two cannot be ruled out. A
conditional and better tornado threat may occur further east
along the warm front if storms can form ahead of the surface
trough. Here, low level and deep layer shear will be strong and
the deep shear vectors should have a healthy orthogonal component
to the warm front. If these storms can form and remain discrete a
better tornado threat would evolve but confidence is low in this
scenario given the lack of upper forcing and forecast CIN.

There is lower confidence that storms may develop further south
across the west central late this afternoon and evening ahead of
the aforementioned line that develops in eastern Montana. Forcing
here will be weaker, but if storms can develop, the deep shear
vector will have a more orthogonal component to the surface trough
which would mean more discrete cells. Shear will be weaker here,
but if the storms can form, instability will be strong so
transient supercell structures will be possible with mainly a hail
and wind threat. Again, confidence is low that storms will form
here, but the environment will be supportive of severe storms.

Storms will move out of the north central and into Canada by early
Wednesday morning and the rest of the day should be dry. Wednesday
will be partly cloudy to mostly sunny with cooler temperatures
northwest (in the mid to upper 70s) and continued very warm
temperatures across portions of the south central and southeast
(low to mid 90s).

.LONG TERM...(Thursday through Tuesday)
Issued at 255 PM CDT Tue Jun 8 2021

Not much has changed regarding our thoughts for severe weather
potential towards the end of the week.

On Thursday, a negatively tilted upper level trough swings
northeast into the northern Plains, triggering another round of
strong to severe convection. This feature will drive a strong
frontal boundary eastward from eastern Montana into western ND by
Thursday evening, and across the state overnight. The associated
strong forcing, robust instability, and strong bulk and low level
shear will bring all severe weather possibilities to the region.
Bulk shear orthogonal to the north to south oriented frontal
boundary would mean discrete cells initially, then likely growing
upscale and morphing into a wind threat Thursday night. The timing
of the frontal passage may very well keep discrete convection to
our west, but a wind threat will still exist across all of western
and central North Dakota Thursday night.

The upper trough closes off over the northern Plains on Friday,
bringing continued precipitation chances though much cooler
weather.

We finally dry out for the weekend as an upper level ridge
rebuilds across the central CONUS. Seasonal temperatures early
this weekend, then gets hot again late this weekend into early
next week as the ridge amplifies.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 109 PM CDT Tue Jun 8 2021

A cluster of strong to severe thunderstorms continue early this
afternoon across much of central and south central North Dakota.
Anywhere under the heaviest cores of these storms, expect MVFR to
IFR visibility categories with heavy rain and hail. Additional
thunderstorm development is expected later this afternoon and
evening across the west and north, some of which could also become
severe. Expect breezy winds out of the south through the
afternoon, but they could become erratic and gusty under any
storms or out ahead of any storms.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ZH
LONG TERM...NH/ZH
AVIATION...ZH
Hazardous weather outlook, Jun 8, 3:02 PM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
302 PM CDT Tue Jun 8 2021

NDZ001>004-009>012-017>022-031>036-040>046-092015-
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley-
Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant-
Bowman-Adams-Sioux-Emmons-
302 PM CDT Tue Jun 8 2021 /202 PM MDT Tue Jun 8 2021/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

There is a chance of severe thunderstorms today and tonight. Large
hail up to the size of tennis balls and damaging winds to 70 mph
will be possible. A tornado or two will also be possible west
central and northwest.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance for thunderstorms with severe weather on
Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

NDZ005-013-023-025-037-047-048-050-051-092015-
Rolette-Pierce-Wells-Foster-Stutsman-Logan-La Moure-McIntosh-
Dickey-
302 PM CDT Tue Jun 8 2021

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...This Afternoon and Tonight

There is a chance for thunderstorms tonight, A few storms could
be strong to severe.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance for thunderstorms with severe weather on
Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

ZH

In the hours before

Local storm report, Jun 8, 1:08 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
108 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLASH FLOOD      HAZELTON                46.48N 100.28W
06/08/2021                   EMMONS             ND   TRAINED SPOTTER

            FLOODED STREETS AND YARDS IN HAZELTON.
            MEASURED 5 INCHES OF RAIN SO FAR, AND IT WAS
            STILL RAINING.

&&

CK
Local storm report, Jun 8, 1:30 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
130 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     TSTM WND GST     3 E MOFFIT              46.68N 100.24W
06/08/2021  M63 MPH          BURLEIGH           ND   MESONET

            MESONET STATION AT LONG LAKE NWR. TIME
            ESTIMATED FROM RADAR.

&&

CK
Local storm report, Jun 8, 3:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
317 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             6 NW PRAIRIE KNIGHTS RE 46.34N 100.71W
06/08/2021  E1.75 INCH       SIOUX              ND   TRAINED SPOTTER

            HAIL WAS MOSTLY PEA SIZE, BUT THERE WERE
            SOME LARGER STONES MIXED IN UP TO GOLF BALL
            SIZE.

&&

CK
Local storm report, Jun 8, 3:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
342 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     ELGIN                   46.40N 101.85W
06/08/2021  E60 MPH          GRANT              ND   LAW ENFORCEMENT

&&

CK
Local storm report, Jun 8, 3:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 E ELGIN               46.40N 101.82W
06/08/2021  E1.00 INCH       GRANT              ND   STORM CHASER

&&

CK
Local storm report, Jun 8, 3:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     HAIL             3 SE JAMESTOWN          46.88N 98.67W
06/08/2021  E1.00 INCH       STUTSMAN           ND   PUBLIC

0730 AM     TSTM WND DMG     MEDINA                  46.89N 99.30W
06/08/2021                   STUTSMAN           ND   PUBLIC

            DAMAGE TO SHED. REPORT RECEIVED VIA SOCIAL
            MEDIA.

0750 AM     TSTM WND GST     1 S MEDINA              46.88N 99.30W
06/08/2021  E70 MPH          STUTSMAN           ND   LAW ENFORCEMENT

            ESTIMATED 70 MPH WINDS WITH PEA SIZE HAIL.

0805 AM     HEAVY RAIN       MONTPELIER              46.70N 98.59W
06/08/2021  M5.03 INCH       STUTSMAN           ND   CO-OP OBSERVER

            STORM TOTAL FROM LAST NIGHT THROUGH THIS
            MORNING.

0823 AM     TSTM WND GST     1 SE MEDINA             46.88N 99.28W
06/08/2021  M70 MPH          STUTSMAN           ND   MESONET

            DOT SENSOR REPORTED A 70 MPH WIND GUST.

0940 AM     HAIL             2 E STEELE              46.85N 99.87W
06/08/2021  E0.88 INCH       KIDDER             ND   TRAINED SPOTTER

            A LOT OF HAIL, SOME UP TO THE SIZE OF A
            NICKEL.

0940 AM     HAIL             5 SSW STEELE            46.79N 99.94W
06/08/2021  E0.75 INCH       KIDDER             ND   TRAINED SPOTTER

0945 AM     HAIL             TAPPEN                  46.87N 99.64W
06/08/2021  E0.88 INCH       KIDDER             ND   PUBLIC

            PEA TO NICKEL SIZE HAIL. REPORT RELAYED VIA
            SOCIAL MEDIA.

1015 AM     TSTM WND DMG     4 E STEELE              46.86N 99.84W
06/08/2021                   KIDDER             ND   LAW ENFORCEMENT

            TREES DOWN, REPORTED BY LAW ENFORCEMENT.

1020 AM     TSTM WND DMG     STEELE                  46.85N 99.92W
06/08/2021                   KIDDER             ND   EMERGENCY MNGR

            TREES DOWN IN STEELE.

1145 AM     HAIL             2 NE HAZELTON           46.51N 100.25W
06/08/2021  E1.50 INCH       EMMONS             ND   PUBLIC

            HAIL WAS ACCOMPANIED BY A FEW WIND GUSTS TO
            60 MPH. MEASURED 4 INCHES OF RAIN AS OF 1145
            AM AND IT WAS STILL RAINING.

1200 PM     FLASH FLOOD      STEELE                  46.85N 99.92W
06/08/2021                   KIDDER             ND   LAW ENFORCEMENT

            SEVERAL ROADS WERE REPORTED TO BE UNDER
            WATER IN STEELE. MEASURED 4.30 INCHES OF
            RAIN AS OF NOON AT THE COUNTY COURTHOUSE.

1247 PM     TSTM WND GST     3 E MOFFIT              46.68N 100.24W
06/08/2021  M63 MPH          BURLEIGH           ND   MESONET

            MESONET STATION AT LONG LAKE NWR. TIME
            ESTIMATED FROM RADAR.

0105 PM     FLASH FLOOD      HAZELTON                46.48N 100.28W
06/08/2021                   EMMONS             ND   TRAINED SPOTTER

            FLOODED STREETS AND YARDS IN HAZELTON.
            MEASURED 5 INCHES OF RAIN SO FAR, AND IT WAS
            STILL RAINING.

0130 PM     HAIL             6 NW PRAIRIE KNIGHTS RE 46.34N 100.71W
06/08/2021  E1.75 INCH       SIOUX              ND   TRAINED SPOTTER

            HAIL WAS MOSTLY PEA SIZE, BUT THERE WERE
            SOME LARGER STONES MIXED IN UP TO GOLF BALL
            SIZE.

0335 PM     TSTM WND GST     ELGIN                   46.40N 101.85W
06/08/2021  E60 MPH          GRANT              ND   LAW ENFORCEMENT

0340 PM     HAIL             1 E ELGIN               46.40N 101.82W
06/08/2021  E1.00 INCH       GRANT              ND   STORM CHASER

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:38 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman67 min
Jun 7, 7:44 PM CDTSpecial Weather StatementBISEmmons31 min
Jun 7, 7:58 PM CDTTornado WarningBISLaMoure, Stutsman32 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman44 min
Jun 7, 8:23 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh52 min
Jun 7, 8:44 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman61 min
Jun 7, 8:50 PM CDTTornado WarningBISLaMoure, Stutsman25 min
Jun 7, 9:26 PM CDTSevere Thunderstorm WarningBISLaMoure64 min
Jun 7, 10:07 PM CDTSpecial Weather StatementBISDickey38 min
Jun 7, 10:57 PM CDTSpecial Weather StatementBISLogan48 min
Jun 7, 11:36 PM CDTSpecial Weather StatementBISLaMoure39 min
Jun 7, 11:41 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure49 min
Jun 7, 11:51 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh39 min
Jun 8, 12:26 AM CDTSevere Thunderstorm WarningBISLaMoure28 min
Jun 8, 1:44 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman61 min
Jun 8, 1:53 AM CDTSpecial Weather StatementBISStutsman37 min
Jun 8, 2:27 AM CDTSpecial Weather StatementBISStutsman33 min
Jun 8, 2:44 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman61 min
Jun 8, 2:56 AM CDTSpecial Weather StatementBISStutsman34 min
Jun 8, 3:11 AM CDTSevere Thunderstorm WarningBISStutsman28 min
Jun 8, 3:58 AM CDTAreal Flood AdvisoryBISLaMoure, Stutsman4 hr
Jun 8, 4:00 AM CDTSevere Thunderstorm WarningBISStutsman60 min
Jun 8, 4:46 AM CDTSevere Thunderstorm WarningBISLaMoure59 min
Jun 8, 4:57 AM CDTSevere Thunderstorm WarningBISStutsman63 min
Jun 8, 5:13 AM CDTAreal Flood AdvisoryBISStutsman3 hr
Jun 8, 6:00 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman60 min
Jun 8, 6:09 AM CDTSevere Thunderstorm WarningBISLaMoure66 min
Jun 8, 7:07 AM CDTSevere Thunderstorm WarningBISStutsman38 min
Jun 8, 7:50 AM CDTSevere Thunderstorm WarningBISStutsman55 min
Jun 8, 8:02 AM CDTSevere Thunderstorm WarningBISKidder43 min
Jun 8, 8:15 AM CDTAreal Flood AdvisoryBISKidder, Stutsman3 hr
Jun 8, 9:04 AM CDTSevere Thunderstorm WarningBISKidder41 min
Jun 8, 10:06 AM CDTSevere Thunderstorm WarningBISKidder39 min
Jun 8, 10:44 AM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan46 min
Jun 8, 11:07 AM CDTFlash Flood WarningBISKidder3 hr
Jun 8, 11:27 AM CDTSevere Thunderstorm WarningBISEmmons33 min
Jun 8, 11:44 AM CDTAreal Flood AdvisoryBISKidder, LaMoure, Stutsman4 hr
Jun 8, 12:05 PM CDTSpecial Weather StatementBISEmmons55 min
Jun 8, 12:23 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder52 min
Jun 8, 12:32 PM CDTFlash Flood WarningBISBurleigh, Emmons3 hr
Jun 8, 12:59 PM CDTSevere Thunderstorm WarningBISSioux61 min
Jun 8, 1:39 PM CDTFlash Flood Warning Considerable damage threatBISBurleigh, Emmons, Kidder2 hr
Jun 8, 1:45 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jun 8, 2:00 PM CDTAreal Flood WarningBISKidder2 hr
Jun 8, 2:43 PM CDTSevere Thunderstorm WarningBISGrant, Morton62 min
Jun 8, 3:34 PM CDTAreal Flood AdvisoryBISGrant, Morton, Sioux3 hr
Jun 8, 3:45 PM CDTSevere Thunderstorm WarningBISGrant, Morton60 min
Jun 8, 3:50 PM CDTFlash Flood WarningBISGrant, Morton3 hr
Jun 8, 4:04 PM CDTAreal Flood AdvisoryBISLaMoure, Stutsman10 hr
Jun 8, 4:26 PM CDTSpecial Weather StatementBISBurleigh34 min
Jun 8, 4:41 PM CDTSevere Thunderstorm WarningBISGrant, Sioux49 min
Jun 8, 4:50 PM CDTSpecial Weather StatementBISAdams40 min
Jun 8, 5:28 PM CDTSevere Thunderstorm WarningBISGrant, Sioux32 min
Jun 8, 6:31 PM CDTAreal Flood AdvisoryBISSioux10 hr
Jun 8, 6:32 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie58 min

Nearby

Areal Flood Warnings in North Dakota, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.